Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Harmonic nonholomorphic maps from a surface to a sphere
HTML articles powered by AMS MathViewer

by Luc Lemaire PDF
Proc. Amer. Math. Soc. 71 (1978), 299-304 Request permission

Abstract:

For every p and $\mathcal {D}$ such that $|\mathcal {D}| \leqslant p - 1$, there exist a Riemann surface of genus p and a harmonic nonholomorphic map of degree $\mathcal {D}$ from that surface to the sphere. For some of the degrees, a holomorphic map exists for the same Riemann surface.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E99, 31C05, 53C20
  • Retrieve articles in all journals with MSC: 58E99, 31C05, 53C20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 299-304
  • MSC: Primary 58E99; Secondary 31C05, 53C20
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0501102-X
  • MathSciNet review: 0501102